Complex powers of second-order hypoelliptic operators with constant coefficients in $L_p$-spaces
Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1134-1135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_8_a17,
author = {A. V. Abramyan and V. A. Nogin},
title = {Complex powers of second-order hypoelliptic operators with constant coefficients in $L_p$-spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {1134--1135},
year = {1997},
volume = {33},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_8_a17/}
}
TY - JOUR AU - A. V. Abramyan AU - V. A. Nogin TI - Complex powers of second-order hypoelliptic operators with constant coefficients in $L_p$-spaces JO - Differencialʹnye uravneniâ PY - 1997 SP - 1134 EP - 1135 VL - 33 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_8_a17/ LA - ru ID - DE_1997_33_8_a17 ER -
A. V. Abramyan; V. A. Nogin. Complex powers of second-order hypoelliptic operators with constant coefficients in $L_p$-spaces. Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1134-1135. http://geodesic.mathdoc.fr/item/DE_1997_33_8_a17/